1805.02557v1.pdf (185.6 kB)
Download file

Equivariant Vector Bundles Over Quantum Projective Spaces

Download (185.6 kB)
journal contribution
posted on 20.05.2019, 09:52 by A. I. Mudrov
We construct equivariant vector bundles over quantum projective spaces using parabolic Verma modules over the quantum general linear group. Using an alternative realization of the quantized coordinate ring of the projective space as a subalgebra in the algebra of functions on the quantum group, we reformulate quantum vector bundles in terms of quantum symmetric pairs. We thus prove the complete reducibility of modules over the corresponding coideal stabilizer subalgebras, via the quantum Frobenius reciprocity.

Funding

This research is supported by the Russian Foundation for Basic Research (Grant No. 15-01-03148).

History

Citation

Theoretical and Mathematical Physics, 2019, 198 (2), pp. 284-295 (12)

Author affiliation

/Organisation/COLLEGE OF SCIENCE AND ENGINEERING/Department of Mathematics

Version

AM (Accepted Manuscript)

Published in

Theoretical and Mathematical Physics

Publisher

Springer Verlag (Germany)

issn

0040-5779

eissn

1573-9333

Copyright date

2019

Publisher version

https://link.springer.com/article/10.1134/S0040577919020090

Notes

The file associated with this record is under embargo until 12 months after publication, in accordance with the publisher's self-archiving policy. The full text may be available through the publisher links provided above.;Prepared from an English manuscript submitted by the author; for the Russian version, see Teoreticheskaya i Matematicheskaya Fizika, Vol. 198, No. 2, pp. 326–340, February, 2019.

Language

en